MathSciNet Relay Station
MathSciNet bibliographic data
MR2493295 46F12 (26E05 44A35)
Al-Omari, S. K. Q. Certain class of kernels for Roumieu-type convolution transform of ultra-distributions of compact support. J. Concr. Appl. Math. 7 (2009), no. 4, 310–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement